MAUDE Adverse Event Report: FRESENIUS VIAL S.A.S. VOLUMAT MC AGILIA US; INFUSION PUMP SYSTEM

FRESENIUS VIAL S.A.S. VOLUMAT MC AGILIA US; INFUSION PUMP SYSTEM
Model Number Z021135
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
The following has been reported by customer: air in line error customer reporting air in line error-reported trying to clear several times and error would not clear.Reporting as a conservative measure.Adverse effects were not reported.Device history record was reviewed and nothing was found related to the reported event.The device log was reviewed, no error or issue linked to the reported event was found.The reported device was received in lake zurich and its investigation was performed by our local technical team.According to provided information, nothing was noticed during both external and internal check.During tests, device reports air bubble when tube with water is installed.Calibration of the air sensor resolved the issue.This complaint will be considered as a valid, the root cause is likely due to drift of value, so air calibration needed.Please be informed that an internal capa was opened for defective air sensors, in particular a drift of the sensors.To our knowledge this complaint is not being related to patient safety this complaint is considered as: valid the trend is: normal.

Brand Name
VOLUMAT MC AGILIA US
Common Device Name
INFUSION PUMP SYSTEM
Manufacturer (Section D)
FRESENIUS VIAL S.A.S.
le grand chemin
brezins, 38590
FR  38590
MDR Report Key24864211
Report Number3004548776-2026-00143
Device Sequence Number21141923
Product Code FRN
UDI-Device Identifier04086000851794
UDI-Public04086000851794
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/13/2026
Report Date (Section F) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberZ021135
Device Catalogue NumberZ021135
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/23/2026
Event Location Hospital
Date Report to Manufacturer04/13/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/13/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA04/13/2026